# SDR SWAA2024031563534

- Difficulty date: February 24, 2024
- Submitted: March 15, 2024
- Operation: Air carrier
- Aircraft: N8624J
- Make and model: Boeing 737-8H4
- Aircraft serial: 37004
- Aircraft time: 33,586 hours, 16,043 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: NOTREPORTED
- Condition: Separated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT DEFLECTION RIB SERRATED PLATES LOOSE; ELONGATE.<[01] CUT OUT DAMAGE FROM R/H DEFLECTION CONTROL RIB PER SRM 57051-02-2R-4.;[02] C/W H.F.E.C SURFACE INSP. PER PART 6; 51-00-00 PROCEDURE 23. C/W HOLE PROBE INSP. PER NDT PER PART 6; 51-00-00 PROCEDURE 16. NO DEFECTS NOTED.;[03] INSTALLED INBOARD SERRATED PLATE AND INBOARD DOUBLER PER SRM 57-51-02.;[04] INSTALLED INBOARD SERRATED PLATE AND INBOARD DOUBLER PER SRM 57-51-02-2R-1.;[05] C/W STEP #4;[06] 04 - REPAIRED PER [SRM 57-51-02-2R-1-B00041 (REPAIR 1 - WING FIXED TRAILING EDGE SUPPORT BEAM - PERMANENT REPAIR)] AND SRM 57-51-02-2R-4;[07] INSPECTION C/W C/A 6 ; REPAIR PER [SRM 57-51-02-2R-1-B00041 (REPAIR 1 - WING FIXED TRAILING EDGE SUPPORT BEAM - PERMANENT REPAIR)] AND SRM 57-51-02-2R-4;[08] REPAIRED PER SRM 57-51-02-2R-4 AND 57-51-02-R-1.
